Skoči na glavni sadržaj

Mathematical Communications , Vol. 25 No. 2, 2020.

  • Datum izdavanja: 29.09.2020.
  • Objavljen na Hrčku: 29.09.2020.

Sadržaj

Puni tekst

Asymptotic analysis of a double integral occurring in the rough Bergomi model (str. 171-184)

Stefan Gerhold
Izvorni znanstveni članak


Ratios of sums of two Fibonacci numbers equal to powers of 2 (str. 185-199)

Jhon J. Bravo, Maribel Díaz, Florian Luca
Izvorni znanstveni članak


Weighted approximation by q-Ibragimov-Gadjiev operators (str. 201-212)

Serap Herdem, Ibrahim Buyukyazıcı
Izvorni znanstveni članak


New binary self-dual codes via a variation of the four-circulant construction (str. 213-226)

Joe Gildea, Abidin Kaya, Bahattin Yildiz
Izvorni znanstveni članak


On the smallest integer vector at which a multivariable polynomial does not vanish (str. 227-235)

Arturas Dubickas
Izvorni znanstveni članak


Spectral expansion for singular conformable fractional Sturm-Liouville problem (str. 237-252)

Bilender P. Allahverdiev, Hüseyin Tuna, Yüksel Yalçinkaya
Izvorni znanstveni članak


On some new extremal Type II Z4-codes of length 40 (str. 253-268)

Sara Ban, Sanja Rukavina
Izvorni znanstveni članak


An optimal sixteenth order family of methods for solving nonlinear equations and their basins of attraction (str. 269-288)

Dejan Ćebić, Nebojša M Ralević Ralević, Marina Marčeta
Izvorni znanstveni članak


A note on the curve complex of the 3-holed projective plane (str. 289-296)

Blazej Szepietowski
Izvorni znanstveni članak


On the behaviour of solutions of neutral impulsive difference equations of second order (str. 297-314)

Arun Kumar Tripathy, Gokula Nanda Chhatria
Izvorni znanstveni članak


Posjeta: 6.805 *